MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M
Model Number 01.29.213
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 06/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery due to infection after about 2 years and 6 months from primary.The surgeon performed a washout, i&d, and revised the 40mm biolox head m to a 40mm biolox option head with sleeve, and revised the flat pe hc liner d 40/g to a same size liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 01 july 2026 mectacer 01.29.213 mectacer head biolox delta dia.40 12/14-m (k112115) lot.2337701: (b)(4) items manufactured and released on 11-oct-2023.Expiration date: 2028-sep-24.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported events during the period of review.Mpact 01.32.4052hct flat pe hc liner d 40/g (k103721) lot.2217707: (b)(4) items manufactured and released on 29-sep-2022.Expiration date: 2027-sep-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Root cause:infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.40 12/14-M
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25677104
Report Number3005180920-2026-00634
Device Sequence Number4671373
Product Code LZO
UDI-Device Identifier07630030809248
UDI-Public07630030809248
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.213
Device Lot Number2337701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date07/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight118 KG
Patient RaceWhite